MathSciNet Relay Station
MathSciNet bibliographic data
MR1381750 39B12 (54H20)
Zhang, Jingzhong; Yang, Lu; Zhang, Weinian Some advances on functional equations. Adv. in Math. (China) 24 (1995), no. 5, 385–405.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement